# SDR SWAA052707

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 37,695 hours, 32,401 cycles
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1590M21P01
- Condition: Shingled
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT THROUGHOUT FLIGHT - NOTICEABLY LOUD UPON LANDING DURING REVERSE THRUST OPERATIONS.  FOUND SEVERAL FAN BLADES ON NR 2 ENGINE DAMAGED & SHINGLED.  REMOVED AND REPLACED NR 2 ENGINE FAN BLADE SET PER MM.
